MathSciNet Relay Station
MathSciNet bibliographic data
MR2216338 90C39 (65K05)
Effati, S.; Roohparvar, H. Iterative dynamic programming for solving linear and nonlinear differential equations. Appl. Math. Comput. 175 (2006), no. 1, 247–257.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement